MathSciNet Relay Station
MathSciNet bibliographic data
MR587962 (81i:05019) 05A17 (10L05)
Hu, Mên Ch'ang A note on sum-free sets of integers. Proc. Amer. Math. Soc. 80 (1980), no. 4, 711–712.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement